MAUDE Adverse Event Report: LSI SOLUTIONS, INC. COR-KNOT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING

LSI SOLUTIONS, INC. COR-KNOT; INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Model Number 030800
Health Effect - Clinical Codes Foreign Body In Patient (2687); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
Doctor was performing a minimally invasive mitral valve repair.Doctor uses a single use device called a "cor-knot" to tie valve sutures.These sew in the prosthetic heart valve into the patient.Twice, the cor-knot device cut a suture.Dr.Had to retrieve the suture¿s pledgets that had fallen into the patient¿s left atrium.The valve was already in place and nearly all of the sutures were tied.As a result of the broken sutures, the valve "leaked" and to correct that, the surgeon had to re-do those sutures.Another cor-knot device was opened, and it too, broke a suture.Dr.Told the surgical team, and the anesthesiologist performing the transesophageal echocardiogram prior to coming off cardiopulmonary bypass, that if the patient's left ventricle distended due to any perivalvular leak, then he would have to remove the valve and do the replacement all over again.There were a total of three sutures that were broken between the use of the device(s).Both devices had the same lot number.

Brand Name
COR-KNOT
Common Device Name
INSTRUMENT, LIGATURE PASSING AND KNOT TYING
Manufacturer (Section D)
LSI SOLUTIONS, INC.
7796 victor-mendon rd
victor NY 14564
MDR Report Key17820639
Report Number17820639
Device Sequence Number6138145
Product Code HCF
UDI-Device Identifier00850200006100
UDI-Public(01)00850200006100
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/20/2023
Report Date (Section F) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number030800
Device Catalogue Number030800
Device Lot Number1231004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight74 KG
Patient RaceWhite
Date Report Sent to FDA09/20/2023